# SDR FDEA201408032043

- Difficulty date: August 3, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 28,761 hours, 15,332 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT 30,000 FT R1 DOOR ARMING SLIDE WARNING LIGHT & BUZZER CAME ON.  STAYED ON UNTIL PASSING 15,000 FT IN DESCENT.  CREW DEBRIEF IS DURING ENTIRE FLT, ECAM SHOWED DOOR  SLIDE ARMED ONLY BUZZER WARNING WAS GOING OFF.  ALL OTHER INDICATIONS OF DOOR WERE NORMAL.  TEST OF EMER ESCAPE SLIDE RELEASE WARNING, TEST OF EMER EXIT LIGHTS, CAPACITY TEST OF ASPSU WITH ACFT SYS'S & BITE TEST OF ASPSU.  ALL TESTS PASSED, NO DEFECTS NOTED.  ALSO INSPECTED DOOR GIRT BAR WITH SLIDE ARMED.  THE GIRT BAR WAS SECURED & INSPECTED ALL VISIBLE WIRING ON DOOR,  NO DEFECTS NOTED.  WITH DOOR ARMED INNER HANDLE SLIGHTLY PULLED UP, WARNING HORN & LT CAME ON.  DOOR INDICATION SHOWED GREEN ON ECAM & SLIDE ARMED.  SUSPECT DOOR HANDLE NOT FULLY CLOSED.
